RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 81–82 (Mi faa1096)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Extremal problems with unstabilized integrands

A. A. Pankov


Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 70–71

Bibliographic databases:

UDC: 517.9
Received: 21.07.1986

Citation: A. A. Pankov, “Extremal problems with unstabilized integrands”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 81–82; Funct. Anal. Appl., 22:1 (1988), 70–71

Citation in format AMSBIB
\Bibitem{Pan88}
\by A.~A.~Pankov
\paper Extremal problems with unstabilized integrands
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 81--82
\mathnet{http://mi.mathnet.ru/faa1096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936710}
\zmath{https://zbmath.org/?q=an:0825.49010|0652.49014}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 70--71
\crossref{https://doi.org/10.1007/BF01077733}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900017}


Linking options:
  • http://mi.mathnet.ru/eng/faa1096
  • http://mi.mathnet.ru/eng/faa/v22/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Pankov, “Invariant semilinear elliptic equations on manifolds of constant negative curvature”, Funct. Anal. Appl., 26:3 (1992), 218–220  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:133
    Full text:57
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020